Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Absence of periods even after medication. Possible reason? - Online Doctor Chats

Date : 07-Jul-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor:Good afternoon
User:Gd afternoon
Doctor:Please proceed with your query
User:I have not got my menses from past two month
User:have got the pregancy test done but negative
User:visitied a gynaec he is provided some medicine but still not got
Doctor:Have you finished taking the medicine?
User:he sd after the medincine is over it will take 5 days
User:today is the fifth day
User:but still not got
Doctor:Please wait for 2 more days
Doctor:You would get your periods
User:i got other test also done
Doctor:What are they?
User:but all ok
User:actually my weight is also increased
User:and cholestrol is also incsred
Doctor:May I know your age?
Doctor:What is the cholesterol report?
User:it shows high risk
Doctor:What are the values?
Doctor:Are you there?
Doctor:Are you there?
User:high risk 4.5
User:r u there
Doctor:Please tell me the HDL, LDL values in your report
Doctor:HDL is normal
Doctor:LDL is high
User:wht is tht
Doctor:Would you mind a phone call?
Doctor:Can we continue this on call?
User:yes in 10 min
Doctor:I shall close the chat here and call you in ten mins
Doctor:Is that ok?
Doctor:Bye from here
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor